# SDR USAA2009010590013

- Difficulty date: January 1, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,060 hours, 27,746 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8365560 - FLT 450 ATL-PHX - EMERGENCY EQUIPMENT - DOOR 2R SLIDE INDICATION NOT INDICATING ON ECAM.  MAINTENANCE REMOVED AND REPLACED PROXIMITY SENSOR 7WN2 PER AIRBUS MAINTENANCE MANUAL 52-73-11-400-002.
